# SDR 2001FA0000250

- Difficulty date: August 14, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N9240M
- Make and model: Mooney M20E
- Aircraft serial: 1193
- Engine: Lyc IO360A1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: AB3571651
- Condition: Cracked
- Location: Magneto
- Part time: 478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING LEFT BENDIX S20 SERIES MAGNETO, FOUND MAGNETO COIL CRACKED.  REPLACED COIL WITH A NEW TCM COIL PN 10-357165  COIL.  ALSO FOUND CRACK IN DISTRIBUTOR BLOCK, REPLACED.
